MathSciNet Relay Station
MathSciNet bibliographic data
MR651431 12C05
Car, Mireille Factorisation dans $F\sb{q}[X]$. (French) [Factorization in $F\sb{q}[X]$] C. R. Acad. Sci. Paris Sér. I Math. 294 (1982), no. 4, 147–150.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement